# SDR QXEA2010022200129

- Difficulty date: February 16, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 21,952 hours, 16,123 cycles
- Engine: Ge CF348C1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spring
- Part number: MS24586649
- Condition: Failed
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE PEDALS, ESPECIALLY LT, DO NOT MOVE SMOOTHLY. BRAKES THEMSELVES ARE OK AS ARE RUDDER PEDALS. FOUND RETURN SPRING ON DUAL BRAKE RETURN VALVE FAILED. REPLACED WITH SERVICEABLE SPRING, OPS CHECKED WITH ACFT STATIONARY AND IN MOVEMENT. OPS CHECKED GOOD, OPENED AND CLOSED PANEL 121AL FOR ACCESS. ACFT RETURNED TO SERVICE.
